Paper title:

A study in the existence and uniqueness solution of Volterra-Fredholm integro-differential equations

DOI: https://doi.org/10.4316/JACSM.202202004
Published in: Issue 2, (Vol. 16) / 2022
Publishing date: 2022-10-11
Pages: 26-30
Author(s): BUTRIS Raad N., NOORI Noori. R.
Abstract. The purpose of this paper is to study the existence and uniqueness solution of new Volterra-Fredholm integro- differential equation, by using Picard approximation method. Theorems on existence and uniqueness of solution are established under some necessary and sufficient conditions on closed and bounded domains (compact spaces). Also, these investigations lead us to the improving and extending the results of Faris and an extended the above methods.
Keywords: Integro-differential Equation, Volterra – Fredholm Types, Picard Approximation Method, Existence And Uniqueness Solution
References:

1. A. H.Ahmed, P . Ghadle Kirtiwant. Existence and Uniqueness of the Solution for Volterra-Fredholm Integro-Differential Equations, Journal of Siberian Federal University. Mathematics & Physics, Vol. 11, No. 6, (2018).

2. H. Lidice & M. B. Dhakne. Existence of Solution for Nonlinear Mixed Type Integrodifferential Equations of Second Order, Surveys in Mathematics and its Applications, Vol 5,(2010).

3. M. Al-saar Fawziah, P. Ghadle Kirtiwant & A. Pathade Priyanka. The Approximate Solutions of Fredholm Integral Equations by Adomian Decomposition Method and its Modi_cation, Int. J. Math. And Appl., Vol. 6, No. 2A, (2018).

4.M. E. Nasr & M. F. Jabbar. An Approximate Solution for Volterra Integral Equations of the Second Kind in Space with Weight Function, International Journal of Mathematical Analysis, Vol. 11, No. 18, (2017}.

5. M. M. Rama. Ordinary Differential Equations Theory and Applications, Britain, (1981).

6. M. A. Hasan & Abdulla S, Necmettin. Existence and Uniqueness of Solution for Linear Mixed Volterra-Fredholm Integral Equations in Banach Space, American Journal of Computational and Applied Mathematics, Vol. 9, No.1, (2019).

7. R. N. Butris and A. Sh. Rafeq. Existence and Uniqueness Solution for Nonlinear Volterra Integral Equation, J. Duhok Univ, (Pure and Eng. Sciences), Vol. 14, No. 1, (2011).

8. R. N. Butris and H.M. Haji. Existence, uniqueness and stability solution of Volterra- Fredholm of integro-differential equations, International Journal of Mechanical Engineering and Technology, Vol. 10, Issue7, (2019).

9. H. S. Faris Some Theorems in Existence, Uniqueness and Stability solution of integro- Differential Equations, Zanco Journal of Pure and Applied Sciences, Iraq, ZJPAS 29 (4), (2017).

Back to the journal content
Creative Commons License
This article is licensed under a
Creative Commons Attribution-ShareAlike 4.0 International License.
Home | Editorial Board | Author info | Archive | Contact
Copyright JACSM 2007-2022